# SDR UHLA2011030900134

- Difficulty date: March 9, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FLOOR PANEL SUPPORT AT FR17.  REMOVED AND REPLACED RT FLOOR PANEL SUPPORT AT FR17 PER EMB 170 SRM 51-40-02, 51-40-04, 51-42-02, 51-43-02, AND 51-42-00.
